Monday, September 14, 2009

Not this time

So we were no go on the O this month. Nope, no ovulation with the first cycle of clomid. And so the cycle continues. So I have to wait two weeks to see AF comes naturally for a change, POAS just to make sure before starting the provera again. It's all a little silly to me to wait since 1) if I didn't ovulate then I shouldn't start my period and 2) if I didn't ovulate then I shouldn't be pregnant. Oh well, I will do what the DR orders. It is fine by me since I leave for vacation about the time I am supposed to start the provera again which is perfect because if I started any earlier than that I would be starting my cycle while on vacation. Who wants that, right?

I am not sure if the DR will change my dose of clomid from 50mg to 100mg, but I think she will leave it the same as last month according to what I was told before the first cycle. I would assume that if the dosage is higher then the side effects will be greater so me and my husband have that to look forward to (she says sarcastically). I know that with a higher dosage my chances of ovulating are higher, but so are my chances of killing my husband. Taking the clomid really makes my hormones go outa whack and it gets better once I stop taking it, but there are residual emotional effects throughout the month.

My husband and I went to go do some grocery shopping yesterday and we got into a huge argument over the stupidest things. A lot of it was due to the fact that I was just over emotional. To make a long story short, I ended up sitting in the truck while he shopped and then i cried half the night about it. I didn't want to cry, but I just couldn't help it. I don't like being so emotional. My husband didn't know what to do because I normally don't cry around him. It was an interesting end to the weekend.

On a good note I officially start my vacation in 10 days! Yay for vacation!

2 comments:

jeanna said...

my hubby was complaining that I am being really moody and I haven't really told him that clomid makes women more moody. I think I am extra moody b/c I should have started AF, but I ovulated late and that means AF will be late...what happened to the fun in making babies?

Missy said...

I warned my husband ahead of time that it was going to make me cranky, I just didn't expect the effects to last past the 5 days I was on it. So now we know and I will be more prepared for the next round.